On the convergence of Cesàro means of negative order of double trigonometric Fourier series of functions of bounded partial generalized variation

Ushangi Goginava, Artur Sahakian

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The convergence of Cesàro means of negative order of double trigonometric Fourier series of functions of bounded partial λ-variation is investigated. The sufficient and neccessary conditions on the sequence λ = {λ n} are found for the convergence of Cesaro means of Fourier series of functions of bounded partial λ-variation.

Original languageEnglish
Pages (from-to)451-471
Number of pages21
JournalActa Scientiarum Mathematicarum
Volume77
Issue number3-4
Publication statusPublished - 2011
Externally publishedYes

Keywords

  • λ-variation
  • Cesaro means
  • Fourier series
  • Generalized variation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the convergence of Cesàro means of negative order of double trigonometric Fourier series of functions of bounded partial generalized variation'. Together they form a unique fingerprint.

Cite this